# SDR AALA202110222502

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 17,733 hours, 1,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 76028A1
- Condition: Blown
- Location: Zone 200 - Fuse
- Part time: 17,733 hours, 1,970 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SUSPECTED 2L DOOR ASSIST BOTTLE BLEW. REPLACED 2L DOOR ASSIST BOTTLE PER AMM 52-11-22.
